# SDR QXEA200600976

- Difficulty date: April 5, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 6,365 hours, 6,087 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BZN FLIGHT NR 2350: AUTO PILOT, YAW DAMPER KNOCKED OFF.  THEN THE PITCH TRIM, ELEVATOR FEEL, SPOILER OUTBOARD, YUD CONTROL ROLL SPOILER OUTBOARD HYD CAUTION LIGHTS ILLUMINATED.  FO'S AIRSPEED STARTED DECREASING.  CAPTAIN'S AIR SPEED MATCHED STAND BY.  CHECKLIST HAS NO SWITCH EFIS SOURCE FROM NR 2 TO NR 1 FO'S.  AIRSPEED RETURNED TO MATCH CAPTAIN'S.  MAINTENANCE CLEANED CAPTAIN'S AND FO'S PITOT AND STATIC LINES.  BLEW LOTS OF WATER FROM FO'S SYSTEM AND A LITTLE BIT OF WATER FROM CAPTAIN'S SYSTEM.  C/W PITOT/STATIC LEAK CHECK.  NO LEAKS.  NO CAUTION LIGHTS.  OPS CHECK GOOD.  AIRCRAFT REMAINS CAT III.  PLACARD INDICATED CAT III.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
